# SDR SWAA2013022212999

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 23,676 hours, 13,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bumper
- Part number: 103686
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE PLASTIC BUMPER IS MISSING.  INSTALLED CARGO DOOR HANDLE PLASTIC BUMPER PER M/M.
